# SDR 95ZZZX6432

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N9125R
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608091
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 11200302
- Condition: Failed
- Location: Power Pack
- Part time: 4 hours
- Component: Parkerhanfin, 256A
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER STATED GEAR WOULD NOT RETRACT.  PLACED AIRCRAFT ON JACKS, TROUBLESHOT SYSTEM AND FOUND 'UP' PRESSURE SWITCH INOP.  SWITCH HAD BEEN INSTALLED 4.0 HOURS EARLIER.  THIS SWITCH WAS LATEST STYLE IAW PIPER SB 98.  ACCORDING TO MANUFACTURER, NEW SWITCHES ARE BEING DESIGNED.  THERE ARE TWO OF THESE SWITCHES INSTALLED.  FAILURE OF DOWN SWITCH WOULD PREVENT NORMAL EXTENSION OF LANDING GEAR.
